| Model Number |
9735542 |
| Medical Device Problem Codes |
Mechanical Problem (1384); No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a thermal therapy system.It was reported that the patient was under for 5.5-6 hours before case started.After getting into the procedure, using images from a ge scanner running software (sw) 29.1, temperature map (tmap) were swapping.The system was using sw version 3.4.It was also discovered that there was a pinhole leak in the cooling catheter.Additional information was received.This occurred during a soft tissue ablation.The site ran the tmap and did the 1st ablation, scan was stopped so they could go into the room to do a pull back.They started the 2nd tmap and it was noticed the images were swapped.They stopped the scan, copy and pasted the scan and ran it again, the scans were still in the exact same (swapped) position.They stopped that scan, and had the magnetic resonance imaging (mri) tech pull a new tamp out of the protocol, copy the image positions from the previous scans, but had him renter the cvs.The tmap images returned to the ¿original¿ position (how they prescribed them for the 1st.Scan).They did an ablation, stopped the tmap scan.They just copied and pasted the last tmap we ran (the one where we entered the cvs again) and the images did not swap.This was repeated two more times with no swapping.There was a surgical delay of more than one hour.There was no impact on patient outcome.
Additional Manufacturer Narrative
Concomitant medical products:other relevant device(s) are: product id m016445c001, software version: 3.4.No parts have been received by the manufacturer for evaluation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
H3) a software analysis was initiated.However, it was found that there was insufficient information to determine the relationship of the software to the reported issue.The issue was confirmed to originate in the mri scanner system of ge ilt v29.1 systems, as a deficiency that the scanner manufacturer continues to address towards providing a fix.Medtronic continues collaborating with ge providing case information and snapshots during incidents.Medtronic continues working separately on possible implementation of an update to workflow labeling instructions, to advise on an work-around procedure, while the ge fix delays.H6: b01, c19 and d15 apply to the software analysis.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.